RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 191, Number 11  


Convergence of Fourier double series and Fourier integrals of functions on $T^2$ and $\mathbb R^2$ after rotations of coordinates
O. S. Dragoshanskii
3
On a non-local problem for irregular equations
V. V. Kornienko
21
Segment-arrow diagrams and invariants of ornaments
A. B. Merkov
47
Lifting the functors $U_\tau$ and $U_R$ to the categories of bounded metric spaces and uniform spaces
Yu. V. Sadovnichii
79
The homology groups of the variety of complete pairs $X_{13}$ of zero-dimensional subschemes of lengths 1 and 3 of projective space
N. V. Timofeeva
105
On primitive representations of soluble groups of finite rank
A. V. Tushev
117
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019